# SDR AALA202405217121

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 25,287 hours, 9,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING JOBCARD 26C00025003 AFT OUTBOARD FA FLASHLIGHT DID NOT PASS THE TEST. REMOVED AND REPLACED AFT FA FLASHLIGHT BATTERY PACK PER JOBCARD 26C00025003 OPS CHECH GOOD.
